RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 74, Issue 4  


Characterization of Generating Ideals in Some Rings of Entire Functions
A. V. Abanin, I. S. Shabarshina
483
An Approximate Functional Equation for the Lerch Zeta Function
R. Garunkstis, A. P. Laurincikas, J. Steuding
494
On Cesàro Means of Double Trigonometric Fourier Series
U. Goginava
502
A Generalization of the Hilbert Basis Theorem
K. Yu. Gorbunov
508
Influence of Lower Terms on the Well-Posedness of Characteristics Problems for Third-Order Hyperbolic Equations
O. M. Dzhokhadze
517
Radical Semigroup Rings and the Thue–Morse Semigroup
I. B. Kozhukhov
529
The Cauchy Problem for Certain Inhomogeneous Difference-Differential Parabolic Equations
A. B. Muravnik
538
Estimate of an Entire Function in the Union of Two Angles
R. M. Mustafin
549
$F_\rho$ Functions
E. A. Polyakov, A. E. Perov
559
Estermann's Ternary Problem with Almost Equal Summands
Z. Kh. Rakhmonov
564
On Isomorphisms of Relations Embedded into Each Other
D. I. Saveliev
573
Typical Changes in Spectral Properties under Perturbations by a Rank-One Operator
S. V. Savchenko
590
Infinite Independent Systems of Identities of an Associative Algebra over an Infinite Field of Characteristic Two
N. I. Sandu
603
Coincidence of Least Uniform Deviations of Functions from Polynomials and Rational Fractions
A. P. Starovoitov
612
Controllability in Dimensions One and Two of Sobolev-Type Equations in Banach Spaces
V. E. Fedorov, O. A. Ruzakova
618
Multiplicative Weierstrass Points and the Jacobi Variety of a Compact Riemann Surface
V. V. Chueshev
629

Brief Communications
Phase Transition from the “Condensate” State
V. P. Maslov
637
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019